1. Win a Personalized Grasscity Stoner Kit! Subscribe to our Youtube for a chance to WIN!
    Dismiss Notice

Caffeine after effects..... *puke*

Discussion in 'General' started by D9_THC, Sep 13, 2002.

  1. I downed 18 caffeine (50mg each) tabs about 6 hours ago, and now I feel really nauseous, and *totally* fucking miserable.....

    Anyone know anything about caffeine???

    Oh, and don't bother directing me to Erowid, because:

    - I go on Erowid every day, because I'm a knowledge freak.
    - It's filtered at school (where I am now) so I can't go on it anyway.
  2. caffeine is a terrible drug to put in your body...im high...cannot answer questios..i shall refer you to www.erowid.com
  3. Caffiene in large amts isn't healthy at all. It speeds up one's heartbeat and causes nervousness. You will feel like you have to throw up or most of the time, you will vomit. It's your body's natural defense against too much of the drug being in your body.
  4. Get ready for a bad tummy ache later on tonight or tomorrow. And when its time to go to the bathroom, it will be tough time doing a #2. And completelty forget about getting an erection for a while.
  5. yeah 900mg is a pretty big caffiene dose.. it sounds like youre crashing. not much you can do about it, besides maybe take a couple more caffiene pills or try to sleep it off.. i remember how shitty a feeling it is though, so you have my sympathy :)

    imo caffiene isnt worth the crash in doses bigger than around 600mg or so.. i usually stick to 300, or at the most 400
  6. ok now that im back down to earth, Id suggest you smoke a bowl to ease the pain of the come down period...take a cold shower...close your eyes and try and sleep or atleast just relax..caffeine always end sup giving me a migraine in large doses and closing mym eyes takes a lo of pain off my eyeballs...EYEBALLS!..EYE BOWLS!
  7. sry but nubbin....lmao....i shall...hhhha! ahahaha...

    I was in highschool and took a handful of viviran on a dare. lol, I can laugh about it now, esp since I forgot I had a make-up geometry test after school, which I was already failing and after that lil incident, secured it.
    anyway, I felt like I was in hell, but a very fast, jumpy, jittery, sweaty, heart pounding, holding back the puke kind of hell. so if you feel anything like this, I know how you feel. theres nothing I did, I went home and laid in my bed and let it wear off by itself. If I ack-sess (forgot how to spell it for real) to xanax or generic brand name drugs of the such, I wouldve taken them. but thats me..I think I can solve the world with liquor and laguhter, so dont take this advice unless youve been experienced with poor man speed pills and mothers Rx's.
    I hope you are ok. like I said, it was hell, but it was odd in the way I knew what was going on and the only thing I was concerned with was the fact that wow, I took all these pills and looks at me...do I really look like how I think I do right now? am i doing a good job of keeping my hands from not shaking?
    aparently not, I turned the test in all sweaty wet and crinkled.
    no wonder i failed.
    but, like I said, d9, I hope things are ok for you...I think I can relate to the feeling. I didnt have and cheeb to toke on then, so i dunno maybe that will help? i would think so...just whatever you decide, please, just be calm. at the very least, just tell youself that. itll wear itself out. and youll come out on top, with the first place throphy.
    hope I helped a lil..
  8. yeah, it was so fucking horrible. i feel better now, and someone offered me a cup of coffee and i yelled at them!!

Grasscity Deals Near You


Share This Page